# SDR CALA2025022500438

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,493 hours, 17,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(EA-5210-03219-004) R2 DOOR GIRT BAR WARNING LIGHT INOP REMOVED AND REPLACED NO. 2 PASS DOOR GIRT BAR AND LIGHT I.A.W. B757 SSM 25-66-01, WDM 25-66-11 AND PERFORMED OP TEST I.A.W. B757-300 AMM 25-66-11-822-011, TEST OK.
